# SDR RAIA9910042

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De- Ice Sys
- Part number: 14155090404
- Condition: Failed
- Location: Rt Wing
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6128 - BWI - FAULT LIGHT ILLUMINATED ON DE-ICE SYSTEM - CCT1.  MAINTENANCE REPLACED RIGHT HORIZONTAL STAB LEADING EDGE.
